# SDR UALA2011032501434

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 61,257 hours, 22,672 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM AT STA 1640 AT RBL 14 TO RBL 40. MAJOR REPAIR ACCOMPLISHED: REMOVED TEE ANGLE IAW SRM,  DUE TO EXCESSIVE MATERIAL REMOVED AND OUT OF LIMITS. FABRICATED REPLACEMENT TEE CHORD & INSTALLED PER SRM. TREATED AND PRIMED IAW SRM. TOP COATED PER SRM.
